# SDR F3LA2010032800376

- Difficulty date: March 22, 2010
- Submitted: March 28, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK, INSP NOTED EMERGENCY LIGHTS ON SEATS 6C, 12C, AND 13C INOPERATIVE.  MX TROUBLESHOT SYS IAW TSM 33-51-00-810-813, DISCONNECTED EACH EPSU, CLEANED / DRIED THE PLUGS, AND RECONNECTED. OPS TEST NORMAL IAW AMM 33-51-00-710-009.
